# SDR UPS203026

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Crack
- Location: Rt Aileron Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT WING OUTBOARD AILERON TAB ON THE INBOARD NOSE SKIN AND 4TH NOSE SKIN FROM THE INBOARD END.  MAINTENANCE REMOVED THE DAMAGED SKIN, FABRICATED REPAIR PARTS, INSTALLED AND TREATED PER SRM 51-30-2 AND 51-20-1.
